Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

20 year old underweight male having cloudy urine. Taking vynanse for ADHD. On iron supplements and multivitamin tablets. Is that the reason for cloudy urine?

for the last few months now ive been having moderately cloudy urine. i am a male age 20 who falls on the underweight to average category based on bmi . im taking vyvanse daily (30mg once a day) for my treatment of adhd . my diet is fairly normal except for that i am a vegetarian and therefor i take iron supplements and a multivitamin pill. what can be the cause of this cloudy urine? is it any of the listed medications and supplements i take? i get the cloudy urine even on my off days from vyvanse. could i be dehydrated. i do not drink enough regularly but on days when i do try to drink exceptonally more i still have the cloudy urine. aside from the cloudy texture i have no pain or any other noticeable symptoms
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi elicohen,
Welcome to healthcare Magic!
The cloudy urine can be due to proteins, phosphate or pus in the urine.
Multivitamin can cause colored urine but not cloudy urine, neither vyvanse nor iron is expected to do this.
So you should get a urine routine and culture examination and an ultrasound of abdomen to find out the cause for the cloudy urine so that it can be managed accordingly.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor